MAUDE Adverse Event Report: PALETTE LIFE SCIENCES BARRIGEL INJECTABLE GEL; HYDROGEL SPACER

PALETTE LIFE SCIENCES BARRIGEL INJECTABLE GEL; HYDROGEL SPACER
Catalog Number 011508
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d11: complainant.Qn# (b)(4).Udi number unavailable as complainant did not report a lot number.
 
Event or Problem Description
On 28-jun-2024 palette life sciences received the following report from a [physcian] in the us "i have a [patient] who is scheduled to be treated with stereotactic body radiotherapy [sbrt] for favorable intermediate risk prostate cancer.Barrigel and fiducials were placed.Magnetic resonance imaging [mri] taken to fuse to computed tomography [ct] simulation images revealed significant infiltration of barrigel into the prostate.The patient is asymptomatic." multiple attempts for additional information have been requested from the complainant has been unsuccessful at the time of this report.
 
Additional Manufacturer Narrative
Continuation of d11: complainant.(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Palette life sciences will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
BARRIGEL INJECTABLE GEL
Common Device Name
HYDROGEL SPACER
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19667319
Report Number3014909464-2024-00008
Device Sequence Number6822646
Product Code OVB
UDI-Device Identifier00850004725108
UDI-Public00850004725108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FIDUCIAL MARKERS IMPLANTED, NO DATE PROVIDED FROM; FIDUCIAL MARKERS IMPLANTED, NO DATE PROVIDED FROM
Patient Age61 YR
Patient SexMale